Taiwanese Journal of Mathematics

ON THE STABILITY OF AN n-DIMENSIONAL FUNCTIONAL EQUATION ORIGINATING FROM QUADRATIC FORMS

Abbas Najati and Choonkil Park

Full-text: Open access

Abstract

In this paper, we investigate the generalized Hyers-Ulam-Rassias stability of an $n$-dimensional functional equation \begin{equation*} f\Big(\sum_{i=1}^{n}x_i, \sum_{i=1}^{n}y_i\Big)+\!\sum_{1\le i \lt j\le n}f(x_i-x_j, y_i-y_j)=n\sum_{i=1}^{n}f(x_i, y_i), \,\,\, (n\ge2). \end{equation*}

Article information

Source
Taiwanese J. Math., Volume 12, Number 7 (2008), 1609-1624.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405074

Digital Object Identifier
doi:10.11650/twjm/1500405074

Mathematical Reviews number (MathSciNet)
MR2449651

Zentralblatt MATH identifier
1173.39008

Subjects
Primary: 39B72: Systems of functional equations and inequalities 47H15

Keywords
Hyers-Ulam-Rassias stability quadratic function $2$-variable quadratic functional equation

Citation

Najati, Abbas; Park, Choonkil. ON THE STABILITY OF AN n-DIMENSIONAL FUNCTIONAL EQUATION ORIGINATING FROM QUADRATIC FORMS. Taiwanese J. Math. 12 (2008), no. 7, 1609--1624. doi:10.11650/twjm/1500405074. https://projecteuclid.org/euclid.twjm/1500405074


Export citation

References

  • \labelAcz89 J. Acz$\acute{\textmd{e}}$l, J. Dhombres, Functional Equations in Several Variables, Cambridge University Press, 1989.
  • \labelAmir D. Amir, Characterizations of Inner Product Spaces, Birkh$\ddot{\textmd{a}}$user, Basel, 1986.
  • J. Bae and W. Park, A functional equation originating from quadratic forms, J. Math. Anal. Appl., 326 (2007), 1142-1148.
  • \labelBak80 J. Baker, The stability of the cosine equation, Proc. Amer. Math. Soc., 80 (1980), 411-416.
  • P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math., 27 (1984), 76-86.
  • \labelChotz C. Y. Chou and J.-H. Tzeng, On approximate isomorphisms between Banach $*$-algebras or $C^*$-algebras, Taiwanese J. Math., 10 (2006), 219-231.
  • S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg, 62 (1992), 59-64.
  • \labelga94 P. Găvruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431-436.
  • A. Grabiec, The generalized Hyers?Ulam stability of a class of functional equations, Publ. Math. Debrecen, 48 (1996), 217-235.
  • D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A., 27 (1941), 222-224.
  • \labelhir98 D. H. Hyers, G. Isac and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkh$\ddot{\textmd{a}}$user, Basel, 1998.
  • \labelhira98 D. H. Hyers, G. Isac and Th.M. Rassias, On the asymptoticity aspect of Hyers-Ulam stability of mappings, Proc. Amer. Math. Soc., 126 (1998), 425-430.
  • \labelhr92 D. H. Hyers and Th.M. Rassias, Approximate homomorphisms, Aequationes Math., 44 (1992), 125-153.
  • \labelJn35 P. Jordan and J. von Neumann, On inner products in linear metric spaces, Ann. of Math., 36 (1935), 719-723.
  • \labelJk01 K. Jun and H. Kim, Remarks on the stability of additive functional equation, Bull. Korean Math. Soc., 38 (2001), 679-687.
  • K. Jun and Y. Lee, On the Hyers-Ulam-Rassias stability of a Pexiderized quadratic inequality, Math. Inequal. Appl., 4 (2001), 93-118.
  • \labeljung98 S.M. Jung, On the Hyer-Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl., 222 (1998), 126-137.
  • \labeljung99 S.M. Jung, On the Hyers-Ulam-Rassias stability of a quadratic functional equation, J. Math. Anal. Appl., 232 (1999), 384-393.
  • \labelKann95 Pl. Kannappan, Quadratic functional equation and inner product spaces, Results Math., 27 (1995), 368-372.
  • Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300.
  • \labelra20 Th.M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl., 251 (2000), 264-284.
  • F. Skof, Local properties and approximations of operators, Rend. Sem. Mat. Fis. Milano, 53 (1983), 113-129.
  • S.M. Ulam, A Collection of the Mathematical Problems, Interscience Publ., New York, 1960.